MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; LOCI HIGH-SENSITIVITY TROPONIN I FLEX REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; LOCI HIGH-SENSITIVITY TROPONIN I FLEX REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from the united states reported observation of an elevated high-sensitivity troponin i (tnih) which was discordant relative to repeat testing at an alternate hospital.Siemens reviewed the instrument data and the information provided by the customer.Reagent and instrument related issues were ruled out based on quality control (qc) results recovering within acceptable ranges, valid calibration, and proficiency testing for tnih on the analyzer met acceptance criteria.A customer service engineer (cse) visited the customer¿s site and performed preventive maintenance (pm) on the analyzer.Return of the patient sample for further investigation was not warranted as the discordant result was not reproducible.Based on the available information, the cause of the discordant elevated result was consistent with a sample specific interferent and the issue was isolated to the affected patient sample.The issue was resolved by routine troubleshooting; a product problem was not identified.Customer is operational and no further actions are required.
 
Event or Problem Description
The customer reported observation of an elevated high-sensitivity troponin i (tnih) which was discordant relative to repeat testing at an alternate hospital when using lot fb6082.An initial elevated result was obtained for the patient in question.The initial elevated result was reported to the physician.Based on this result, the physician referred the patient to an alternate hospital approximately 3 to 4 hours away due to concern for a possible cardiac event.At the alternate hospital, a new sample was collected and tested using an unknown methodology, which yielded a lower result.The lower result was considered correct since it recovered within the normal range and was reported to the physician.There are no allegations of patient harm or adverse health consequences due to the reported event.

Brand Name
DIMENSION
Common Device Name
LOCI HIGH-SENSITIVITY TROPONIN I FLEX REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24018579
Report Number2517506-2026-00005
Device Sequence Number18780322
Product Code MMI
UDI-Device Identifier00842768037726
UDI-Public(01)00842768037726(10)FB6082(17)260323
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K190675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2026
Device Model NumberN/A
Device Catalogue Number10471068
Device Lot NumberFB6082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale